Volume 10, Issue 4
Optimal Interpolation of Scattered Data on a Circular Domain with Boundary Conditions

Guan-rong Chen

J. Comp. Math., 10 (1992), pp. 339-347

Published online: 1992-10

Preview Full PDF 189 1870
Export citation
  • Abstract

Optimal interpolation problems of scattered data on a circular domain with two different types of boundary value conditions are studied in this paper. Closed-form optimal solutions, a new type of spline functions defined by partial differential operators, are obtained. This type of new splines is a generalization of the well-known $L_g$-splines and thin-plate splines. The standard reproducing kernel structure of the optimal solutions is demonstrated. The new idea and technique developed in this paper are finally generalized to solve the same interpolation problems involving a more general class of partial differential operators on a general region.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-339, author = {}, title = {Optimal Interpolation of Scattered Data on a Circular Domain with Boundary Conditions}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {4}, pages = {339--347}, abstract = { Optimal interpolation problems of scattered data on a circular domain with two different types of boundary value conditions are studied in this paper. Closed-form optimal solutions, a new type of spline functions defined by partial differential operators, are obtained. This type of new splines is a generalization of the well-known $L_g$-splines and thin-plate splines. The standard reproducing kernel structure of the optimal solutions is demonstrated. The new idea and technique developed in this paper are finally generalized to solve the same interpolation problems involving a more general class of partial differential operators on a general region. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9366.html} }
TY - JOUR T1 - Optimal Interpolation of Scattered Data on a Circular Domain with Boundary Conditions JO - Journal of Computational Mathematics VL - 4 SP - 339 EP - 347 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9366.html KW - AB - Optimal interpolation problems of scattered data on a circular domain with two different types of boundary value conditions are studied in this paper. Closed-form optimal solutions, a new type of spline functions defined by partial differential operators, are obtained. This type of new splines is a generalization of the well-known $L_g$-splines and thin-plate splines. The standard reproducing kernel structure of the optimal solutions is demonstrated. The new idea and technique developed in this paper are finally generalized to solve the same interpolation problems involving a more general class of partial differential operators on a general region.
Guan-rong Chen. (1970). Optimal Interpolation of Scattered Data on a Circular Domain with Boundary Conditions. Journal of Computational Mathematics. 10 (4). 339-347. doi:
Copy to clipboard
The citation has been copied to your clipboard